# SDR SIMA20240703001

- Difficulty date: July 3, 2024
- Submitted: July 8, 2024
- Operation: Air carrier
- Aircraft: N279MQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000788
- Aircraft time: 13,561 hours, 8,947 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 17152666801
- Condition: Faded
- Location: Seat 1fd
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PHOTOLUMINESCENT LIGHT STRIP BY SEATS 1FD FADED RAR EMERGENCY PHOTOLUMINESCENT LIGHT STRIP BY 1FD IAW ERJ 175 33-50-21 OPS CHK GOOD NO DEFECTS NOTED
